MathSciNet Relay Station
MathSciNet bibliographic data
MR1863003 (2002j:65006) 65C10 (68U99 82D25)
Guimond, Louis-Sébastien; Patera, Jiří Proving the deterministic period breaking of linear congruential generators using two tile quasicrystals. Math. Comp. 71 (2002), no. 237, 319–332 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement